# SDR CA990203022

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Lh Exhaust
- Part time: 6,552 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND , FOUND THE LEFT HAND ENGINE EXHAUST PIPE A PANEL MISSING.
